MathSciNet Relay Station
MathSciNet bibliographic data
MR2241958 (2007m:60177) 60H15 (35Q30 35R60 76D05 76D06 76M35)
Flandoli, Franco; Romito, Marco Markov selections and their regularity for the three-dimensional stochastic Navier-Stokes equations. C. R. Math. Acad. Sci. Paris 343 (2006), no. 1, 47–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement